Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Miscarriage, brown discharge from vagina. Taken cytotec, bleeding continues. Treatment?

hi, i had my second miscariage (natural at 4 weeks and had cytotec )on june 20th 2012. after 3 weeks i had brown discharge for 2 days.then again after 10 days i had brown vaginal discharge and then what seemed to be a very light period for 7 days(on occasionaly red otherwise brown blood ). when it stopped again after three days im having brown discharge but two times a day.what could this be?plz help.
Asked On : Mon, 13 Aug 2012
Answers:  0 Views:  61 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor